3 doctors weighed in:
I am getting a big reaction to my new birth control pills. Big mood swings, weight gain, and my breasts have gotten significantly larger. Normal?
3 doctors weighed in

Dr. Stephen Sondike
Pediatrics - Adolescent Medicine
1 doctor agrees
In brief: Change Pills
Go with a lower estrogen dose pill if you are not already on the lowest.

In brief: Change Pills
Go with a lower estrogen dose pill if you are not already on the lowest.
Dr. Stephen Sondike
Dr. Stephen Sondike
Thank
Dr. Dennis Higginbotham
Obstetrics & Gynecology
In brief: Should get better
If you have just started the pill, your symptoms may be normal.
As your body becomes accustomed to the hormones in your pills, your symptoms should get better. If your symptoms have not resolved by the end of your third or fourth pack of pills, then you may need to change to a different pill.

In brief: Should get better
If you have just started the pill, your symptoms may be normal.
As your body becomes accustomed to the hormones in your pills, your symptoms should get better. If your symptoms have not resolved by the end of your third or fourth pack of pills, then you may need to change to a different pill.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors